RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 17, выпуск 1, страницы 110–134 (Mi adm462)  

SURVEY ARTICLE

Some combinatorial problems in the theory of partial transformation semigroups

A. Umar

Department of Mathematics and Statistics, Sultan Qaboos University, Al-Khod, PC 123, OMAN

Аннотация: Let $X_n = \{1, 2, \ldots , n\}$. On a partial transformation $\alpha : \mathopDom\nolimits \alpha \subseteq X_n \rightarrow \mathopIm\alpha \subseteq X_n$ of $X_n$ the following parameters are defined: the breadth or width of $\alpha$ is $\mid\mathopDom\nolimits \alpha\mid$, the collapse of $\alpha$ is $c(\alpha)=\mid\cup_{t \in \mathopIm\alpha}\{t \alpha^{-1}: \mid t\alpha^{-1}\mid \geq 2\}\mid$, fix of $\alpha$ is $f(\alpha) = \mid\{x \in X_n: x\alpha = x\}\mid$, the height of $\alpha$ is $\mid\mathopIm\alpha\mid$, and the right [left] waist of $\alpha$ is $\max(\mathopIm\alpha)  [\min(\mathopIm\alpha)]$. The cardinalities of some equivalences defined by equalities of these parameters on $\mathcal{T}_n$, the semigroup of full transformations of $X_n$, and $\mathcal{P}_n$ the semigroup of partial transformations of $X_n$ and some of their notable subsemigroups that have been computed are gathered together and the open problems highlighted.

Ключевые слова: full transformation, partial transformation, breadth, collapse, fix, height and right (left) waist of a transformation. Idempotents and nilpotents.

Полный текст: PDF файл (192 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20M17, 20M20, 05A10, 05A15
Поступила в редакцию: 29.01.2012
Исправленный вариант: 24.02.2012
Язык публикации: английский

Образец цитирования: A. Umar, “Some combinatorial problems in the theory of partial transformation semigroups”, Algebra Discrete Math., 17:1 (2014), 110–134

Цитирование в формате AMSBIB
\RBibitem{Uma14}
\by A.~Umar
\paper Some combinatorial problems in the theory of partial transformation semigroups
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 1
\pages 110--134
\mathnet{http://mi.mathnet.ru/adm462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288188}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm462
  • http://mi.mathnet.ru/rus/adm/v17/i1/p110

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:176
    Полный текст:124
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020